MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX SUCTIONAID TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX SUCTIONAID TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 100/870/090CZ
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that after twenty days after the surgery and use of the cannula, the endocannula (the removable one) simply cracked.There was patient involvement and no harm reported.
 
Additional Manufacturer Narrative
Investigation summary: no product sample was received.Investigation of this complaint was done based on photo provided.On the photos there is shown one 005/073/690 9mm blu thin wall inner cannula with visible crack as described by customer.Affected inner cannula is a disposable device which is regularly cleaned by customer and therefore it shall be replaced based on its condition.To verify cannulas durability, we carried out informative testing on randomly selected inner cannula samples of each size last year from current batches to measure their performance using established standard test methods.Based on results of the testing current blue line ultra thin wall inner cannulas were found to be suitable for its function.Unfortunately, without the sample/more information we are unable to further assess this incident nor further investigate.Investigation might continue if sample or more information will be provided.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.

Brand Name
PORTEX SUCTIONAID TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20569374
Report Number3011237704-2024-00237
Device Sequence Number20715760
Product Code BTO
UDI-Device Identifier15019315104886
UDI-Public(01)15019315104886(17)280626(10)4397509
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K030570
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/870/090CZ
Device Lot Number4397509
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2024
Supplement Date Received by Manufacturer11/19/2024
Initial Report FDA Received Date10/30/2024
Supplement Report FDA Received Date12/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown